JMI cover

Journal of Mathematical Inequalities

Volume: 10

Year: 2016


Issue: 1 (March, 2016)
Article number / DOI Authors / Title Pages Abstract Article
10-01 Fozi M. Dannan, Patrizio Neff, Christian Thiel: On the sum of squared logarithms inequality and related inequalities 1–17 View View
10-02 Masatoshi Fujii, Shigeru Furuichi, Ritsuo Nakamoto: Estimations of Heron means for positive operators 19–30 View View
10-03 Stevo Stević: Some sharp inequalities on mixed-norm spaces on the unit ball 31–44 View View
10-04 Amal Al-Saket: Some results for the zeros of a class of Fibonacci-type polynomials 45–52 View View
10-05 Adel A. Attiya: Non-linear operator and the sufficient conditions of univalence with applications 53–61 View View
10-06 Bo Wei, Weidong Wang: Some inequalities for general Lp-harmonic Blaschke bodies 63–73 View View
10-07 Feixiang Chen: Extensions of the Hermite-Hadamard inequality for convex functions via fractional integrals 75–81 View View
10-08 Mustapha Raïssouli: On an approach in service of mean-inequalities 83–99 View View
10-09 Rong Hu: Characterizations for vectorial prequasi-invex type functions via Jensen type inequalities 101–121 View View
10-10 Mikhail A. Efimov, Alexander E. Guterman: Continuous monotone maps on matrices for orders induced by the group inverse 123–133 View View
10-11 T. M. Seoudy, M. K. Aouf: Coefficient estimates of new classes of q-starlike and q-convex functions of complex order 135–145 View View
10-12 Wenjun Liu, Wangshu Wen, Jaekeun Park: A refinement of the difference between two integral means in terms of the cumulative variation and applications 147–157 View View
10-13 Yi Zhao, Songping Zhou: More on Lp-integrability 159–166 View View
10-14 Jian Shi, Siyuan Shen: A characterization of matrix inequality A≥B≥C via Karcher mean 167–171 View View
10-15 M. Eshaghi Gordji, M. Rostamian Delavar, M. De La Sen: On φ-convex functions 173–183 View View
10-16 Asif R. Khan, Josip Pečarić, Marjan Praljak: Generalized Čebyšev and Ky Fan identities and inequalities 185–204 View View
10-17 Aliaa Abed Al-Jawwad Burqan: Improved Cauchy-Schwarz norm inequality for operators 205–211 View View
10-18 Eliza Jabłońska: 𝒟-measurability and t-Wright convex functions 213–217 View View
10-19 E. Corbacho: Simultaneous approximation with the RAFU method 219–231 View View
10-20 Fengxiang Feng, Dingcheng Wang, Qunying Wu: An almost sure central limit theorem for self-normalized weighted sums of the φ mixing random variables 233–245 View View
10-21 Jingfeng Tian, Shanhe Wu: New refinements of generalized Aczél's inequality and their applications 247–259 View View
10-22 E. G. Kwon, J. E. Bae: On a refined Hölder's inequality 261–268 View View
10-23 Rozarija Mikić, Josip Pečarić, Ivan Perić, Yuki Seo: The generalized Tsallis relative operator entropy via solidarity 269–283 View View
10-24 A. Abdeldaim: Nonlinear retarded integral inequalities of Gronwall-Bellman type and applications 285–299 View View